Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Is it normal to have a low abdominal ache after vaginal hysterectomy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
is it normal to have a low abdominal ache after vaginal hysterectomy? (Davinci surgery). Most of the pain of the incisions has gone but I have this annoying ache. I cut back on the Tylenol and stopped the pain pills but cant get rid of this feeling. My bowels are moving fine and I pee great. I had surgery on Tuesday and this is now Sunday. Total hysterectomy with tubes, ovaries, cervix removed through the vagina. Is my vagina just sore from going through all this? It is a central ache that I now have.
Posted Sat, 22 Mar 2014 in Women's Health
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Yes. It is normal. Detailed Answer: Hello, Thanks for trusting us with your health concern. After a vaginal hysterectomy it is normal to have a lower abdominal ache for 2-3 weeks. It takes some time for the internal stitches to heal. It is right now too early to stop all the pain pills. The discomfort will gradually decrease as the internal surgical wounds heal. This is a normal finding and you need not worry. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor